Authors and affiliations
Lee Chae Jang
Department of Mathematics and Computer Science
KonKuk University, Chungju 380-701, S. Korea
In this paper we investigate some properties of non-Archimedean integration which is defined by T. Kim, cf. . By using our results in this paper, we can give an answer of the problems which is remained by I.-C. Huang and S-Y. Huang in [1: p. 179]
- I.-C. Huang, S.-Y. Huang, Bernoulli numbers and polynomials via residues, J. Number Theory 76 (1999), 178-193.
- T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), 320-329.
- T. Kim, L.C. Jang and H. K. Pak, A note on q-Euler numbers and Genocchi numbers, Proc. Japan Acad. Ser A Math. Sci. 77 (2001), 139-141.
- K. Shiratani and S. Yamamoto, On a p-adic interpolation function for the Euler numbers and its derivatives, Mem. Fac. Sci. Kyushu Univ., 39 (1985), 113-125.
- H.M. Srivastava, Some formulas for the Bernoulli and Euler polynomials at rational arguments, Math. Proc. Cambridge Philos. Soc., 129 (2000), 77-84.
- H.M. Srivastava and P.G. Todorov, An explicit formula for the generalized Bernoulli polynomials, J. Math. Anal.Appl., 130 (1988), 509-513.
- H.M. Srivastava, Series Associated with the Zeta and Related Functions, Kluwer Acad Publishers (Dor- dreht/Boston/London), 2001.
Cite this paper
Jang, L. C. (2002). An invariant integrals in the p-adic number fields. Notes on Number Theory and Discrete Mathematics, 8(3), 107-111.